# SDR ORJA99229

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 21-24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY EXIT LIGHTS ON ROWS 21-24 CAME ON INTERMITTENTLY.  REMOVED AND REPLACED LIGHT BATTERY PACK ON AFT RIGHT OVERWING DOOR.  OPS CHECK GOOD AT THIS TIME.  (X)
